MAUDE Adverse Event Report: ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR SLEEP APNEA

ZOLL RESPICARDIA, INC. REMEDE SYSTEM; IMPLANTED PHRENIC NERVE STIMULATOR FOR SLEEP APNEA
Model Number 1001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Received device implanted on (b)(6) 2021.Patient was evaluated by dr.(b)(6) on (b)(6)2024 for complaints of pocket pain on (b)(6) 2024 at the remede device implant site.Physician noted that he was concerned about a pending pocket erosion.On (b)(6) 2024, the patient underwent a pocket revision with removal of the original ipg (1001-2165) and placement of a new ipg submuscular.
 
Additional Manufacturer Narrative
This 3500a form, report number 3009144177-2026-00016 is an identical copy of failed 3500a form submission, report number 3009144-2024-00002 originally submitted on 19feb2024.The original 3500a form failed at ack3 due to the following error: manufacturing number not valid.This error has been corrected.A capa was opened to prevent reoccurrence of the failed submission.

Brand Name
REMEDE SYSTEM
Common Device Name
IMPLANTED PHRENIC NERVE STIMULATOR FOR SLEEP APNEA
Manufacturer (Section D)
ZOLL RESPICARDIA, INC.
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer (Section G)
ZOLL RESPICARDIA, INC
12400 whitewater dr suite 150
minnetonka MN 55343
Manufacturer Contact
kevin bentley
12400 whitewater dr suite 150
minnetonka, MN 55343
6122865999
MDR Report Key24203085
Report Number3009144177-2026-00016
Device Sequence Number5495378
Product Code PSR
UDI-Device Identifier00857688007001
UDI-Public(01)00857688007001
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/27/2022
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Initial Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient Weight68 KG
Patient EthnicityNon Hispanic
Patient RaceWhite